Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 90, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 24, 2022, 2:41 AM CDT for 6 counties in Wisconsin. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2022, 2:41 AM CDT (07:41 UTC)
- Expired
- Jul 24, 2022, 3:36 AM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 2:44 AM CDT | TSTM WND GST 60 | 2 S Lac La Belle, WI | LARGE TREE UPROOTED. |
| Jul 24, 2:57 AM CDT | TSTM WND GST 60 | 1 Ene Elkhorn, WI | NUMEROUS POWER LINES DOWN IN ELKHORN FROM TREE LIMBS FALLING ONTO THEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 12:41 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3986 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 26.8
The text
As transmitted.
638
WUUS53 KMKX 240741
SVRMKX
WIC055-059-079-101-127-133-240900-
/O.NEW.KMKX.SV.W.0090.220724T0741Z-220724T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
241 AM CDT Sun Jul 24 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Milwaukee County in southeastern Wisconsin...
Walworth County in southeastern Wisconsin...
Racine County in southeastern Wisconsin...
Waukesha County in southeastern Wisconsin...
Eastern Jefferson County in southeastern Wisconsin...
Kenosha County in southeastern Wisconsin...
* Until 400 AM CDT.
* At 241 AM CDT, severe thunderstorms were located along a line
extending from near Lac La Belle to near Elkhorn to near Clinton,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Whitewater, Whitefish Bay, Greendale and Pewaukee.
People attending The Waukesha County Fair , Country Thunder in Twin
Lakes , SA: Wisconsin State Fair Park , Konkel Park , and The
Milwaukee Air and Water Show should seek safe shelter immediately!
This includes the following Locations Boerner Botanical Gardens,
General Mitchell International Airport, Timmerman Airport, Froedert &
the Medical College, Fiserv Forum, Pewaukee Lake, Ottawa Lake
Recreation Area, and Pinewoods Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8877 4313 8870 4320 8853 4319 8790
4312 8790 4307 8787 4302 8790 4296 8785
4285 8783 4278 8775 4261 8782 4249 8780
4250 8878
TIME...MOT...LOC 0741Z 254DEG 40KT 4311 8859 4274 8860 4253 8884
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER3 follow-up statements
805
WWUS53 KMKX 240804
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
304 AM CDT Sun Jul 24 2022
WIC055-240814-
/O.CAN.KMKX.SV.W.0090.000000T0000Z-220724T0900Z/
Jefferson WI-
304 AM CDT Sun Jul 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Wisconsin.
LAT...LON 4295 8844 4307 8787 4302 8790 4296 8785
4285 8783 4278 8775 4261 8782 4249 8780
4250 8871
TIME...MOT...LOC 0804Z 260DEG 38KT 4292 8831 4278 8829 4251 8843
$$
WIC059-079-101-127-133-240900-
/O.CON.KMKX.SV.W.0090.000000T0000Z-220724T0900Z/
Milwaukee WI-Walworth WI-Racine WI-Waukesha WI-Kenosha WI-
304 AM CDT Sun Jul 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR MILWAUKEE...WALWORTH...RACINE...SOUTHERN WAUKESHA AND KENOSHA
COUNTIES...
At 304 AM CDT, severe thunderstorms were located along a line
extending from near Vernon to near Rochester to near Hebron, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, New Berlin,
Greenfield, Oak Creek, Mount Pleasant, Muskego, South Milwaukee,
Pleasant Prairie, Cudahy, Greendale, Elkhorn, St. Francis, Delavan,
Hales Corners, Lake Geneva and Mukwonago.
People attending Country Thunder in Twin Lakes , SA: Wisconsin State
Fair Park , Konkel Park , and The Milwaukee Air and Water Show
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4295 8844 4307 8787 4302 8790 4296 8785
4285 8783 4278 8775 4261 8782 4249 8780
4250 8871
TIME...MOT...LOC 0804Z 260DEG 38KT 4292 8831 4278 8829 4251 8843
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER247
WWUS53 KMKX 240819
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
319 AM CDT Sun Jul 24 2022
WIC079-133-240829-
/O.CAN.KMKX.SV.W.0090.000000T0000Z-220724T0900Z/
Milwaukee WI-Waukesha WI-
319 AM CDT Sun Jul 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND SOUTHERN
WAUKESHA COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Wisconsin.
LAT...LON 4250 8863 4284 8833 4284 8782 4278 8775
4276 8777 4274 8777 4267 8780 4266 8781
4261 8782 4249 8780
TIME...MOT...LOC 0819Z 257DEG 37KT 4279 8816 4252 8830
$$
WIC059-101-127-240900-
/O.CON.KMKX.SV.W.0090.000000T0000Z-220724T0900Z/
Walworth WI-Racine WI-Kenosha WI-
319 AM CDT Sun Jul 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN WALWORTH...RACINE AND KENOSHA COUNTIES...
At 319 AM CDT, severe thunderstorms were located along a line
extending from near Wind Lake to Genoa City, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Lake Geneva,
Sturtevant, Union Grove, Paddock Lake, Williams Bay, Camp Lake, Wind
Lake, Twin Lakes, Rochester, Raymond, Wheatland, Yorkville, Genoa
City, Walworth, Silver Lake and Wind Point.
People attending Country Thunder in Twin Lakes should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 8863 4284 8833 4284 8782 4278 8775
4276 8777 4274 8777 4267 8780 4266 8781
4261 8782 4249 8780
TIME...MOT...LOC 0819Z 257DEG 37KT 4279 8816 4252 8830
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER153
WWUS53 KMKX 240836
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
336 AM CDT Sun Jul 24 2022
WIC059-101-127-240846-
/O.CAN.KMKX.SV.W.0090.000000T0000Z-220724T0900Z/
Walworth WI-Racine WI-Kenosha WI-
336 AM CDT Sun Jul 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALWORTH...RACINE AND
KENOSHA COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Wisconsin.
LAT...LON 4250 8863 4284 8833 4284 8782 4278 8775
4276 8777 4274 8777 4267 8780 4266 8781
4261 8782 4249 8780
TIME...MOT...LOC 0835Z 254DEG 40KT 4284 8792 4257 8806
$$
WAGNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:47 PM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 23, 9:47 PM CDT, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 947 PM CDT Sat Jul 23 2022 .UPDATE... (Issued 947 PM CDT Sat Jul 23 2022) Behind the first round of storms additional convection is firing up with the 850-700mb warm air advection and associated lift with the 850 jet ahead will continue thunderstorm chances across the area. With 1000-3000 J/kg of MUCAPE, 45-55 knots of 0-6km shear, and precipitable water values around 2 inches. Severe storms with large hail and gusty winds along with heavy rainfall will remain possible overnight. There is still the chance for an isolated tornado with SRH values highest in the western half of the CWA. Storms will diminish as the front moves through Sunday morning. RAH && .SHORT TERM... (Issued 254 PM CDT Sat Jul 23 2022) Tonight and Sunday: All of the focus is on how the severe event unfolds this afternoon and evening. Things are still looking on track and we're expecting to get put into a watch in the next hour or so. Here are the latest thoughts. Latest mesoanalysis shows a multicell cluster of storms in southeast MN/north central IA which have formed along the nose of a 6000 J/kg SBCAPE axis that arcs from that area down into northwest IL. These storms have at times had some rotation with them, but things haven't organized quite yet into well developed system. The expectation is that these storms are the focus for what will develop into a line and then roll through southern Wisconsin late this afternoon on into tonight. The 23.18z RAP (and previous runs) have had a good handle on the current situation and have been fairly consistent with the picture it paints for this afternoon/evening. The expectation is that stronger low level flow will kick in over the next couple of hours, which will help advect the surface/low level warm front northward from its current position on up into southern Wisconsin. By 24.00z tonight, the warm front is expected to align from near La Crosse east toward the Dells and then dropping southeast toward northeast IL. Deep layer 0-6km shear is already decent and in place due to some 35-45kt winds in place at 500mb. Low level wind shear is expected to increase through the evening hours as the low level jet strengthens out of the southwest. 0-1km wind shear is in a bit of lull over southern WI at the moment, but 0-3km is okay at 25-30kts out of the west-northwest. Again, that is forecast to increase as the storms arrive into southern Wisconsin this evening which will lead to a better environment for mesovort production if the QLCS is at it's peak intensity. What could lead to this possibly not happening? Well, there's some high level anvil blowoff from the current convection in MN/IA that has lead to temperatures being a bit 'cooler' in that area. However, with the LLJ cranking up and feeding into the storms, it doesn't look like that will affect things much. Other than that, there's not much to say this won't happen. If anything, it's just a matter of where it goes. The past few runs of the HRRR have come in line with our thinking here that the complex will start off going east but then will follow the better instability to its southwest and dig southeast through southeast WI toward the evening. Some of the other CAMS/NAM-nest have hinted at more of a direct east propagation as a result of it pushing the warm front way further north. Once the complex gets a bit organized, it is expected to accelerate across southern WI. The main thing we'll be watching for with mesovort development is if the line can keep up with its outflow. Also, the HRRR has been showing a 'tag line' of weaker convection leading into the line which could highlight the warm front and where there would be a higher potential for mesovort development. Otherwise, beyond the main show there does look to be a period of more unorganzied convection occurring across southern WI due to the low level jet remaining strong and out of the southwest overnight. This could lead to some heavy rainfall and localized flash flooding with PWs up around 2". This show should come to an end tomorrow morning as the cold front pushes in. Sunday through Sunday night: Cold front will be shifting off to the southeast. Some lingering showers or storms may still be in the area at the outset before trending out of SE WI but the bulk should have shifted out of the area. Otherwise cool and dry advection will get underway ahead of high pressure working in from the west. Halbach && .LONG TERM... (Issued 254 PM CDT Sat Jul 23 2022) Monday through Tuesday: Quiet weather pattern will continue this period with low level thermal trough dominating for Monday. We will start to see a warm air advection regime take hold later Monday night with low level warm axis becoming established for Tuesday. Tuesday night through Wednesday: The next weather maker arrives Tuesday night as a mid level wave combined with a surface boundary generate the potential for more showers/thunderstorms. The best chance will be in the west late with the chances expanding across the remainder of the area on Wednesday. Thursday through Saturday: A generally quiet period is expected once again with high pressure gradually working into the area. Halbach && .AVIATION... (Issued 947 PM CDT Sat Jul 23 2022) Thunderstorm chances will continue through the overnight with the potential for a few severe storms with strong winds and large hail possible. IFR to MVFR conditions will be possible with any storm due to lower ceilings and visibilities due to heavy rainfall. Storms will clear with the front Sunday morning as winds shift to the northwest. As the front moves through we could see a period of MVFR ceilings around 1500 feet before they clear out for the afternoon. RAH && .MARINE... (Issued 254 PM CDT Sat Jul 23 2022) Main concern is with the potential for a squall line with intense winds rolling across the lake this evening. The southern to central half of the lake is the most likely area to see these potentially high winds. Otherwise, winds are expected to swing around to the northwest behind the cold front that passes tonight. Halbach && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 9:53 PM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 953 PM CDT Sat Jul 23 2022 WIZ046-047-051-052-056>060-062>072-250300- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms will continue overnight into early Sunday morning before the front moves through. Severe storms will remain possible with 60 mph winds and quarter size hail as the main hazards. Locally heavy rainfall from storms may cause flooding. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. LMZ643>646-250300- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Storms remain possible overnight with the potential for severe storms producing 50 knot winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-250300- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Storms remain possible overnight with the potential for severe storms producing 50 knot winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 24, 2:07 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
207 AM CDT Sun Jul 24 2022
WIZ046-047-051-057-058-063-064-240800-
Dodge WI-Columbia WI-Green Lake WI-Marquette WI-Fond Du Lac WI-
Jefferson WI-Dane WI-
207 AM CDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of Green Lake, western
Fond du Lac, Columbia, northeastern Dane, Marquette, northwestern
Jefferson and western Dodge Counties through 300 AM CDT...
At 207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Portage to near Fall River
to near Deerfield. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Madison, Sun Prairie, Watertown, Beaver Dam, Waupun, Portage,
Ripon, Windsor, Berlin, Columbus, Marshall, Waterloo, Juneau,
Deforest, Cottage Grove, Poynette, Pardeeville, Randolph, Fall River
and Montello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4390 8888 4390 8857 4321 8873 4306 8927
4341 8941 4354 8960 4356 8961 4356 8964
4363 8974 4364 8973 4364 8960 4398 8960
4398 8889
TIME...MOT...LOC 0707Z 232DEG 41KT 4363 8959 4340 8914 4301 8914
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WAGNERLocal storm report, Jul 24, 2:11 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
211 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 5 ENE MONTICELLO 42.78N 89.51W
07/24/2022 GREEN WI BROADCAST MEDIA
POWER OUTAGES ACROSS NORTHERN GREEN COUNTY
AND SOUTHERN DANE COUNTY.
&&Local storm report, Jul 24, 2:19 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
219 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST PARDEEVILLE 43.54N 89.30W
07/24/2022 E55 MPH COLUMBIA WI TRAINED SPOTTER
ESTIMATED 50 TO 55 MPH WINDS.
&&Local storm report, Jul 24, 2:27 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM TSTM WND DMG 3 NE ROCK SPRINGS 43.51N 89.88W
07/24/2022 SAUK WI 911 CALL CENTER
MULTIPLE TREES DOWN ACROSS SAUK COUNTY FROM
BOTH ROUNDS OF STORMS OVER THE PAST HOUR.
&&Special weather statement, Jul 24, 2:27 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
227 AM CDT Sun Jul 24 2022
WIZ052-240800-
Sheboygan WI-
227 AM CDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of northeastern
Sheboygan County through 300 AM CDT...
At 227 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sheboygan, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sheboygan, Sheboygan Falls, Howards Grove, Kohler, Waldo and Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4368 8770 4367 8771 4367 8795 4389 8786
4389 8774 4385 8773 4381 8773 4376 8770
4372 8771 4370 8770
TIME...MOT...LOC 0727Z 249DEG 27KT 4378 8772
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WAGNERSpecial weather statement, Jul 24, 2:29 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
229 AM CDT Sun Jul 24 2022
WIZ052-059-060-240815-
Sheboygan WI-Washington WI-Ozaukee WI-
229 AM CDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of Ozaukee, Washington
and southern Sheboygan Counties through 315 AM CDT...
At 229 AM CDT, Doppler radar was tracking a strong thunderstorm over
Newburg, or near West Bend, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Bend, Mequon, Hartford, Grafton, Cedarburg, Port Washington,
Jackson, Slinger, Saukville, Thiensville, Germantown, Oostburg,
Belgium, Fredonia, Cedar Grove, Random Lake, Newburg, Richfield,
Cascade and Adell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4356 8779 4346 8780 4337 8788 4326 8791
4320 8790 4328 8836 4337 8840 4354 8816
4368 8802 4368 8771
TIME...MOT...LOC 0729Z 234DEG 34KT 4340 8807
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WAGNERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:05 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 23, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 59 min |
| Jul 23, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 73 min |
| Jul 23, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 56 min |
| Jul 23, 9:20 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 40 min |
| Jul 23, 9:27 PM CDT | Special Weather Statement | MKX | Fond du Lac | 33 min |
| Jul 23, 9:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 23, 9:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jul 23, 10:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 52 min |
| Jul 23, 10:08 PM CDT | Tornado Warning | MKX | Dodge | 38 min |
| Jul 23, 10:27 PM CDT | Special Marine Warning | MKX | 63 min | |
| Jul 23, 10:37 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 38 min |
| Jul 23, 10:48 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 57 min |
| Jul 23, 10:54 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 23, 11:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Washington, Waukesha | 63 min |
| Jul 23, 11:15 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 23, 11:17 PM CDT | Areal Flood Advisory | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Jul 23, 11:40 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Jul 24, 12:10 AM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 24, 12:11 AM CDT | Special Weather Statement | MKX | Sheboygan | 49 min |
| Jul 24, 12:43 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 62 min |
| Jul 24, 12:49 AM CDT | Special Marine Warning | MKX | 26 min | |
| Jul 24, 12:57 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 48 min |
| Jul 24, 1:27 AM CDT | Special Weather Statement | MKX | Ozaukee | 33 min |
| Jul 24, 1:31 AM CDT | Special Marine Warning | MKX | 89 min | |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 40 min |
| Jul 24, 1:35 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock | 55 min |
| Jul 24, 1:45 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 45 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 42 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 42 min |
| Jul 24, 2:07 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Green Lake, Marquette | 53 min |
| Jul 24, 2:19 AM CDT | Special Marine Warning | MKX | 116 min | |
| Jul 24, 2:21 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 39 min |
| Jul 24, 2:26 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 27 min |
| Jul 24, 2:27 AM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Jul 24, 2:29 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 46 min |
| Jul 24, 2:35 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 19 min |
| Jul 24, 2:49 AM CDT | Special Marine Warning | MKX | 56 min | |
| Jul 24, 2:57 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 63 min |
| Jul 24, 4:11 AM CDT | Special Marine Warning | MKX | 76 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.